# SDR IXXA06SMN067S

- Difficulty date: February 24, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Displaced
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, EO 25-DC8-520 R4 PARTITION UPPER ATTACHMENT RELOCATION TO FS-STC00171 LA-D.  PERFORMED ALTERATION MAJOR IAW FAA FORM 8110-3 DATE 10-04-05.  EO 25-DC-8-520 REV STATES 4 DATES 11-11-2005, ATI DWG C40-MO2 REV C DATE 10-04-05.  FABRICATED DOUBLERS, STRAPS  IAW ATI DWG C40-MO2.  PERFORMED HEAT TREATMENT TO FITTING IAW DC-8 SRM 51-1-1 PAGES 1, 13, 17.  CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PART.
